# SDR GTIA2021101136039

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 18,413 hours, 7,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST REQUIRED -SERVICED L3 DOOR ASSIST IAW AMM 52-10-00
